# SDR GTIA050231

- Difficulty date: July 24, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT, LOWER DOOR JAMB PAN HAVE CORROSION.  REMOVED CORROSION.  REMOVED CORROSION AT FORWARD LOWER CARGO COMPARTMENT LOWER DOOR JAMB PAN.  FOUND OUT OF LIMITS.  CUT OUT LOWER DOOR JAMB PAN.  FABRICATED REPAIR ANGLES.  TREATED, PRIMED AND INSTALLED REPAIR ANGLES.  (M)
